# SDR 9605949927

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Tail Cone Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FUSELAGE FRAMES WORN AT UPPER AND LOWER RIGHT AND LEFT TAIL CONE LATCH BAYONET HOLES.  REPAIRED PER EA 99-109443 AND REPLACED LOWER FRAME SECTIONS.
